# SDR ASOA201706105085

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 38,326 hours, 29,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102998
- Condition: Inoperative
- Location: Emergency Light
- Part time: 20,990 hours, 14,090 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE MAIN CABIN DOOR, EXIT, OVERHEAD ROW 3, AND FWD LEFT WING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MX REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
